Affordable Access

Publisher Website

Transport as a dynamical property of a simple map

Authors
Journal
Physics Letters A
0375-9601
Publisher
Elsevier
Publication Date
Volume
168
Issue
1
Identifiers
DOI: 10.1016/0375-9601(92)90322-d
Disciplines
  • Physics

Abstract

Abstract We study a simple chaotic system given by a map which displays diffusion. The decaying eigenstates of the Frobenius-Perron operator of the map are constructed. These eigenstates are associated with the Ruelle resonances. The eigenstate associated with diffusion is considered in particular. The result implies a deep connection between the thermodynamical properties of a system and its underlying exact dynamics.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments